# SDR USAA2011082200004

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 32,773 hours, 18,932 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865309
- Part serial: A6953
- Condition: Cracked
- Location: Cabin
- Part time: 34,715 hours, 17,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK ON ENCLOSURE PANEL OF LEFT OVERWING SLIDE.  REPLACED LEFT OFFWING SLIDE IAW A319 AMM 25-62-42.  OPERATIONAL TEST OF EMERGENCY LIGHTNING SYSTEM IS DOCUMENTED ON JOB CARD 26L00005005.
